DSGMP > MATHS > JBI > FWN > RUG

Prof. Dr. Henk de Snoo

Honorary Professor

  • room number: 478 (Bernoulliborg, building 5161)
  • phone numbers
      domestic:    (050) 363 3963
international:    +31 50 363 3963
  • e-mail: H.S.V.de.Snoo rug.nl

Research

  • Abstract boundary-value problems
  • Semibounded and sectorial relations and forms, and their decompositions
  • Structure of linear relations
  • Classification of (generalized) Nevanlinna functions; asymptotic expansions
  • Singular perturbations of selfadjoint operators
  • Canonical systems of differential equations; Sturm-Liouville equations (with floating singularities)
  • System-theoretic realizations of classes of Nevanlinna functions and Nevanlinna families

Henk's recent publications

S. Hassi, H.S.V. de Snoo, and H. Winkler. Limit properties of eigenvalues in spectral gaps. Operator Theory: Adv. Appl., 263:335–355, 2018.   bib
H.S.V. de Snoo and H. Woracek. Compressed resolvents, Q-functions and h_0-resolvents in almost Pontryagin spaces. Operator Theory: Adv. Appl., 263:425–483, 2018.   bib
Seppo Hassi, Manfred Möller, and Henk de Snoo. Limit-point/limit-circle classification for Hain–Lüst type equations. Mathematische Nachrichten, 2017.   doi
url
bib
S. Hassi, A. Sandovici, H.S.V. de Snoo, and H. Winkler. Extremal maximal sectorial extensions of sectorial relations. Indagationes Mathematicae, 28(5):1019 – 1055, 2017.   url
bib

(For more details go to Henk's personal home page.)